# SDR CALA2012071900463

- Difficulty date: July 19, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N19621
- Make and model: Boeing 737524
- Aircraft serial: 27334
- Aircraft time: 47,528 hours, 25,387 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6554821
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB INBD FIXED L/E HAS MULTIPLE DENTS.  REMOVED RT FIX L/E.  FABRICATED AND INSTALLED NEW L/E REF SRM 55-10-01 AND 51-40-02.
